Sign up for a WebBoard account Sign Up Keyword Search Search Calendar Calendar More Options... Options
Chat Rooms Chat Help Help News News Log in to WebBoard Log in Not Logged in
Show tree view Topic
Go to previous topicPrev TopicGo to next topicNext Topic
Author Message
john51

john51

Total Messages 1

Subject:FOURTH ROUND

my dr. is wanting me to consider a fourth round of kemo , the problem is my body is still full of the first three . Each time I come up with more problems , such as sclerosis of the liver from all the meds , also my thinking is getting worse not to mention my feet and hands have no feeling other than pain .two questions , #1 how long will kemo linger in my body ? #2 why wont the dr.s even discuss medical marijuana for naseau and weight loss , seeing as how I lost 100#s in one of my treatments  


Posted: 08 Apr 2010 09:56 PM
Originally Posted: 08 Apr 2010 09:55 PM
Left Button SpacerSend user an email email|View user's profile profileRight Button Spacer
 
 
Lhearn

Lhearn

Total Messages 104

Subject:FOURTH ROUND

Thank you for your inquiry. I have a few questions for you, for clarification, that will help me respond.

What is your primary diagnosis?  (That is what type of cancer do you have?)

What are the chemotherapy agents that physician is wanting you to continue to take?

What medications did the physician give you to control the nausea and vomiting? The National Cancer Comprehensive Network (NCCN) has identified a standard of practice for managing Chemotherapy Induced Nausea and Vomiting (CINV).  If I know the chemotherapeutic agents you are receiving I can better respond to recommendations for controlling some of the symptoms you are having with the chemotherapy

It is preferred that patients “maintain” their weight during cancer therapy.  Losing over 100 pounds during your three cycles of chemotherapy concerns me.  PLEASE request referral to a dietician in your Center.  There is NO CHARGE for this service and these professionals are well trained to work with you during therapy.

If you lived in California medical marijuana might be considered.  I have heard it is helpful for the nausea/vomiting, as well as other side effects, in some patients.  However, in the State of Texas it might place you in a “legal compromise” situation.  At this time medical marijuana in Texas is not an option that health care practitioners can recommend.  Marinol is an agent from this “family,” that is used for breakthrough CINV.


Posted: 09 Apr 2010 04:40 PM
Left Button SpacerSend user an email email|View user's profile profileRight Button Spacer
 
 
 
Go to previous topicPrev TopicGo to next topicNext Topic

 
go

Log In Options